Skip to main content
Log in

Dimostrazione di un teorema relativo alla integrazione delle equazioni a derivate parziali del 1.o ordine

  • Published:
Il Nuovo Cimento (1877-1894)

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions

Literature

  1. A. Mayer.Ueber eine Erweitereng der Lie' schen Integrations-methods.

Download references

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Padova, E. Dimostrazione di un teorema relativo alla integrazione delle equazioni a derivate parziali del 1.o ordine. Nuovo Cim 8, 89–93 (1880). https://doi.org/10.1007/BF02824645

Download citation

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02824645

Navigation